We develop the -approach to inverse scattering at zero energy in dimensions of [Beals, Coifman 1985], [Henkin, Novikov 1987] and [Novikov 2002]. As a result we give, in particular, uniqueness theorem, precise reconstruction procedure, stability estimate and approximate reconstruction for the problem of finding a sufficiently small potential in the Schrödinger equation from a fixed non-overdetermined (“backscattering” type) restriction of the Faddeev generalized scattering amplitude in the complex domain at zero energy in dimension . For sufficiently small potentials we formulate also a characterization theorem for the aforementioned restriction and a new characterization theorem for the full Faddeev function in the complex domain at zero energy in dimension . We show that the results of the present work have direct applications to the electrical impedance tomography via a reduction given first in [Novikov, 1987, 1988].
@article{ASNSP_2006_5_5_3_279_0,
author = {Novikov, Roman G.},
title = {On non-overdetermined inverse scattering at zero energy in three dimensions},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {279--328},
year = {2006},
publisher = {Scuola Normale Superiore, Pisa},
volume = {Ser. 5, 5},
number = {3},
mrnumber = {2274782},
zbl = {1121.35143},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_2006_5_5_3_279_0/}
}
TY - JOUR AU - Novikov, Roman G. TI - On non-overdetermined inverse scattering at zero energy in three dimensions JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 2006 SP - 279 EP - 328 VL - 5 IS - 3 PB - Scuola Normale Superiore, Pisa UR - http://geodesic.mathdoc.fr/item/ASNSP_2006_5_5_3_279_0/ LA - en ID - ASNSP_2006_5_5_3_279_0 ER -
%0 Journal Article %A Novikov, Roman G. %T On non-overdetermined inverse scattering at zero energy in three dimensions %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 2006 %P 279-328 %V 5 %N 3 %I Scuola Normale Superiore, Pisa %U http://geodesic.mathdoc.fr/item/ASNSP_2006_5_5_3_279_0/ %G en %F ASNSP_2006_5_5_3_279_0
Novikov, Roman G. On non-overdetermined inverse scattering at zero energy in three dimensions. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 5 (2006) no. 3, pp. 279-328. http://geodesic.mathdoc.fr/item/ASNSP_2006_5_5_3_279_0/
